# SDR AALA20130711011

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 41,728 hours, 16,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 986.5 FLOOR BEAM CORRODED AT RBL 29.  INSTALLED NEW FLOOR BOARD SUPPORT AT RBL 16 FROM STATIONS 967 - 986 IAW SRM 53-00-51.
